# SDR AS350B2BELCRK

- Difficulty date: August 8, 2005
- Submitted: August 8, 2005
- Operation: General aviation
- Aircraft: N4059W
- Make and model: Snias AS350B2
- Aircraft serial: 2933
- Aircraft time: 2,545 hours, 4,573 cycles
- Engine: Tmeca ARRIEL1
- System (JASC): 6710 · Main Rotor Control
- Part: Bellcrank
- Part number: 350A27145300
- Condition: Gouged
- Location: Trans Deck
- Part time: 2,545 hours, 4,573 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WE HAVE FOUND THIS PART TO HAVE MAINTENANCE INDUCED DAMAGE FROM DISCONNECTING THE LT FORWARD INPUT ROD AT THE PRIMARY FLIGHT CONTROL SERVO AND ALLOWING THE ROD TO FALL FORWARD. THIS ACTION ALLOWS THE LOWER JAM NUT TO CONTACT THE BELLCRANK, CAUSING DAMAGE. THE MANUFACTURER STATES THAT THERE IS NO ALLOWABLE DAMAGE TO THIS PART. THE OPERATOR OF THIS AIRCRAFT HAS A FLEET WITH THIS TYPE OF DAMAGE FOUND ON AT LEAST 5 OTHER AIRCRAFT.
